# SDR HEEA966848

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5418A
- Make and model: Bolkms BO105CBS
- Aircraft serial: S800
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Failed
- Location: Cockpit Vhf
- Component: C10
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO PROGRAM IN MANUAL POSITION.
